List of citations in Numdam for : Substitution invariant cutting sequences

Journal de théorie des nombres de Bordeaux, Volume 5 (1993) no. 1, pp. 123-137.

Journal de théorie des nombres de Bordeaux, Volume 31 (2019) no. 3, pp. 697-722.

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 51 (2017) no. 4, pp. 169-180.

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 44 (2010) no. 1, pp. 3-17.

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 44 (2010) no. 1, pp. 59-77.

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 43 (2009) no. 3, pp. 403-442.

Mémoires de la Société Mathématique de France, no. 118 (2009) , 140 p.

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 41 (2007) no. 3, pp. 329-349.

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 40 (2006) no. 3, pp. 511-518.

Journal de théorie des nombres de Bordeaux, Volume 14 (2002) no. 2, pp. 351-386.

Journal de théorie des nombres de Bordeaux, Volume 11 (1999) no. 1, pp. 111-132.

Journal de théorie des nombres de Bordeaux, Volume 11 (1999) no. 1, pp. 201-210.

Journal de théorie des nombres de Bordeaux, Volume 10 (1998) no. 2, pp. 237-241.

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 31 (1997) no. 3, pp. 271-290.

Journal de théorie des nombres de Bordeaux, Volume 9 (1997) no. 2, pp. 351-369.

Journal de théorie des nombres de Bordeaux, Volume 8 (1996) no. 2, pp. 347-367.

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 28 (1994) no. 3-4, pp. 255-263.

Journal de théorie des nombres de Bordeaux, Volume 5 (1993) no. 2, pp. 221-233.

Journal de théorie des nombres de Bordeaux, Volume 5 (1993) no. 1, pp. 23-51.